# SDR SWAA2012062805395

- Difficulty date: June 19, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 21,371 hours, 12,727 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL LOWER SKIN CRACKED AT STA 175.5.  REPAIRED SKIN IAW SRM.
